Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 169, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Jun 6, 2012, 3:56 PM CDT for Denton County, Texas. It was in force for 34 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2012, 3:56 PM CDT (20:56 UTC)
- Expired
- Jun 6, 2012, 4:30 PM CDT
- In force
- 34 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Denton County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 84 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 4:00 PM CDT | TSTM WND DMG | Aubrey, TX | TREES SNAPPED (UNKNOWN DIAMETER) AT PALOMA CREEK AT US 380 IN AUBREY TX |
| Jun 6, 4:07 PM CDT | HAIL 2 | 2 Nw Frisco, TX | REPORTED NEAR DALLAS NORTH TOLLWAY AND ELDORADO PKWY 2 NW FRISCO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 8.9 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1946 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1089 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
700
WUUS54 KFWD 062056
SVRFWD
TXC121-062130-
/O.NEW.KFWD.SV.W.0169.120606T2056Z-120606T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
356 PM CDT WED JUN 6 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN DENTON COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 430 PM CDT
* AT 355 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
LITTLE ELM...MOVING NORTH AT 5 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LITTLE ELM AROUND 400 PM...
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35 BETWEEN MILE MARKERS 468 AND 483...
I-35W BETWEEN MILE MARKERS 71 AND 85...
I-35E BETWEEN MILE MARKERS 446 AND 466.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3341 9684 3339 9683 3299 9684 3299 9722
3343 9718
TIME...MOT...LOC 2055Z 184DEG 3KT 3316 9694
$$
82/JLD2 follow-up statements
103
WWUS54 KFWD 062112
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
412 PM CDT WED JUN 6 2012
TXC121-062130-
/O.CON.KFWD.SV.W.0169.000000T0000Z-120606T2130Z/
DENTON TX-
412 PM CDT WED JUN 6 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR EASTERN DENTON COUNTY...
AT 413 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
HEBRON...MOVING NORTH AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
LAKE LEWISVILLE...LAKEWOOD VILLAGE...SHADY SHORES AND CORINTH
AROUND 420 PM CDT...
HACKBERRY AND DENTON AROUND 425 PM CDT...
LITTLE ELM...OAK POINT AND LINCOLN PARK AROUND 430 PM CDT...
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35 BETWEEN MILE MARKERS 468 AND 483...
I-35W BETWEEN MILE MARKERS 72 AND 85...
I-35E BETWEEN MILE MARKERS 447 AND 464.
LAT...LON 3341 9684 3340 9683 3329 9683 3299 9685
3300 9715 3342 9713
TIME...MOT...LOC 2113Z 201DEG 20KT 3307 9690
$$609
WWUS54 KFWD 062133
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
433 PM CDT WED JUN 6 2012
TXC121-062143-
/O.EXP.KFWD.SV.W.0169.000000T0000Z-120606T2130Z/
DENTON TX-
433 PM CDT WED JUN 6 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DENTON COUNTY EXPIRED
AT 430 PM CDT...
AT 433 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING MOVED
OUT OF THE AREA AND THE WARNING EXPIRED.
RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THUNDERSTORMS ACROSS DENTON COUNTY THROUGH 500
PM.
LAT...LON 3341 9684 3340 9683 3329 9683 3299 9685
3300 9715 3342 9713
TIME...MOT...LOC 2112Z 201DEG 20KT 3307 9690
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 1:11 PM CDT, 2 hours 45 minutes earlier.
Area forecast discussion, Jun 6, 1:11 PM CDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 111 PM CDT WED JUN 6 2012 .AVIATION... THE PRIMARY AVIATION WEATHER CONCERN WITH THIS TAF PACKAGE WILL BE THE TIMING AND LOCATION OF THUNDERSTORMS. THE ATMOSPHERE WILL REMAIN MOIST AND UNSTABLE ACROSS NORTH TEXAS THROUGH THURSDAY. LARGE SCALE LIFT FROM AN APPROACHING LOW AS WELL AS MESOSCALE LIFT FROM LINGERING AND NEW OUTFLOW BOUNDARIES WILL BRING A CHANCE OF SHOWERS AND THUNDERSTORMS. THE MOST LIKELY WINDOW FOR STORMS AT THE TAF SITES TODAY WILL BE BETWEEN 21 AND 01Z DURING PEAK SURFACE HEATING. STORMS MAY CONTINUE THROUGH THE NIGHT BUT WILL MOST LIKELY REMAIN CLOSER TO THE UPPER LOW. THE COVERAGE OF STORMS AFTER SUNRISE THURSDAY WILL ALSO BE LARGELY DEPENDENT ON THE POSITION OF THE UPPER LOW. SINCE THERE IS STILL MODEL DISAGREEMENT ON THE LOCATION OF THE UPPER LOW THURSDAY...WILL ONLY MENTION VCTS THURSDAY AFTERNOON IN THE EXTENDED HOURS OF THE DFW TAF. AN EAST TO SOUTHEAST WIND WILL PREVAIL AT SPEEDS GENERALLY LESS THAN 12 KNOTS...EXCEPT FOR STRONG AND GUSTY WINDS IN AND NEAR COLLAPSING THUNDERSTORMS. 79 && .UPDATE... THE MID-LEVEL LOW IS MAKING GRADUAL PROGRESS TO THE EAST...AND THE SUBSIDENT ZONE THAT HAS DOMINATED NORTH TEXAS IS BEING SHUNTED EAST IN THE PROCESS. AN OUTFLOW BOUNDARY HAS INVADED WESTERN ZONES AND WILL SOON BE LIFTING A BUOYANT BOUNDARY LAYER WHOSE MLCAPE VALUES ALREADY EXCEED 1000 J/KG. WITH MINIMAL INHIBITION AND FAVORABLE MID-LEVEL FORCING ALOFT...THIS BOUNDARY SHOULD SOON BECOME THE FOCUS FOR CONVECTION THAT WILL PROPAGATE FURTHER EAST INTO THE CWA AS THE AFTERNOON PROGRESSES. LATE MORNING UPDATE ENHANCES POPS IN WESTERN ZONES. MOST OTHER EDITS INVOLVE HOURLY EVOLUTION OF WINDS AND TEMPS BASED ON ONGOING OUTFLOW AND FUTURE CONVECTIVE/OUTFLOW EVOLUTION. UPDATED PRODUCTS AND IMAGES BEING SENT NOW. 25 && .PREV DISCUSSION... /ISSUED 329 AM CDT WED JUN 6 2012/ LATEST WATER VAPOR IMAGERY SHOWED THE SLOW-MOVING WARM CORE UPPER LOW MOVING NORTHWARD INTO THE TEXAS PANHANDLE. NOCTURNAL CONVECTION ASSOCIATED WITH THIS LOW HAS ONCE AGAIN DEVELOPED NEAR SWEETWATER...LUBBOCK AND BIG SPRING. THIS ACTIVITY WILL TRY TO SLOWLY MOVE EAST EARLY THIS MORNING...SIMILAR TO YESTERDAYS STORMS. THIS CONVECTION IS BEGINNING TO LOOK BETTER ON RADAR AND WILL LIKELY HELP TO STRENGTHEN THE LOW A BIT...DUE TO LATENT HEAT PROCESSES. WOULD LIKE TO SEE PW VALUES HIGHER FOR SIGNIFICANT INTENSIFICATION OF THE UPPER LOW...AS THE DRIER AIR TENDS TO LIMIT THE HEAT FLUX. ANOTHER AREA OF CONVECTION IS ONGOING EAST OF THE CWA...WITHIN A SHEAR AXIS ORIENTED FROM NORTHEAST OKLAHOMA INTO SOUTHERN LOUISIANA. THIS ACTIVITY IS NOT EXPECTED TO IMPACT NORTH TEXAS...EXCEPT FOR A ROGUE SHOWER OR THUNDERSTORM IN THE NORTHEASTERN ZONES. LATEST MODEL GUIDANCE BEGINS TO MOVE THE UPPER LOW EAST TODAY...BUT THE MOVEMENT WILL CONTINUE TO BE SLOW...IMPACTED BY A BLOCKING PATTERN ACROSS THE CONUS. LATEST HIGH RESOLUTION MODEL OUTPUT IS NOT AS OPTIMISTIC ABOUT WIDESPREAD PRECIP TODAY. SEVERAL WRF MEMBERS ONLY HAVE A LINE OF WEAK SHOWERS AND THUNDERSTORMS PROGRESSING THROUGH THE NORTHERN HALF OF THE CWA MAINLY THIS AFTERNOON. THIS SEEMS PLAUSIBLE AS THE MAIN FORCING ASSOCIATED WITH THE UPPER LOW WILL REMAIN WEST OF THE REGION. WE SHOULD BEGIN TO SEE MORE WIDESPREAD PRECIP IN OUR FORECAST AREA WEDNESDAY NIGHT. THE UPPER LOW WILL BE POSITIONED CLOSER TO NORTH TEXAS AND TONIGHTS ROUND OF NOCTURNAL CONVECTION WILL LIKELY FIRE IN OUR WESTERN ZONES AND THEN MOVE EAST...WEAKENING IN THE MORNING HOURS. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS LIKELY ACROSS THE AREA THURSDAY NIGHT. ALTHOUGH THE BEST COVERAGE OF RAIN IS EXPECTED TO BE IN THE OVERNIGHT HOURS...SCATTERED AFTERNOON SHOWERS AND THUNDERSTORMS ARE EXPECTED WITH PEAK DAYTIME HEATING. THE GFS/ECMWF KEEP THE MAIN TRACK OF THE UPPER LOW FURTHER TO THE NORTH THAN THE NAM. THE NAM IS PLACING MOST OF ITS QPF SOUTH OF I-20...WITH THE GFS/ECMWF TO THE NORTH. WILL STICK WITH THE NORTHERN SOLUTION...BUT THE EXACT LATITUDE THE MAIN FORCING TRACKS...WILL DETERMINE WHO GETS THE MOST RAINFALL. THE UPPER LOW WILL SLOWLY EXIT THE CWA BY FRIDAY NIGHT...AND WILL END PRECIP CHANCES DURING THIS TIME FRAME FROM WEST TO EAST. HIGH PRESSURE WILL BUILD IN BEHIND THE LOW AND HOT TEMPERATURES ARE EXPECTED FOR THE WEEKEND. THE HOTTEST DAYS WILL LIKELY BE SUNDAY/MONDAY AS 850 TEMPS OF 25-29C WILL SUPPORT SURFACE TEMPS IN THE MIDDLE TO UPPER 90S. THE GFS SENDS A DEEP LOW THROUGH THE NORTHERN PLAINS TUESDAY AND THE MODEL IS PROGGING A COLD FRONT WITH PRECIP TO REACH THE NORTHERN ZONES BY TUESDAY EVENING. NORTH TEXAS WILL STILL BE UNDER THE INFLUENCE OF THE UPPER RIDGE...AND THIS SOLUTION DOES NOT SEEM PLAUSIBLE. WILL SIDE WITH THE ECMWF...WHICH KEEPS THE FRONT/PRECIP NORTH OF THE CWA. MEXMOS IS FORECASTING 30 POPS TUESDAY...BUT WILL KEEP THE SILENT 10S IN THE FORECAST. 85/NH && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 89 71 85 69 87 / 70 70 60 50 20 WACO, TX 93 72 88 70 89 / 50 40 30 40 20 PARIS, TX 89 66 87 65 85 / 50 60 40 50 30 DENTON, TX 87 70 85 68 86 / 70 70 60 50 20 MCKINNEY, TX 88 68 84 66 86 / 60 70 60 50 30 DALLAS, TX 89 72 85 69 87 / 70 70 50 50 30 TERRELL, TX 90 70 85 68 86 / 50 70 50 50 30 CORSICANA, TX 93 71 86 70 87 / 50 60 30 50 30 TEMPLE, TX 93 71 85 70 89 / 40 30 30 30 20 MINERAL WELLS, TX 87 69 83 68 85 / 70 70 60 50 20 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 79/25
Hazardous weather outlook, Jun 6, 3:50 PM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 350 PM CDT WED JUN 6 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-071200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 350 PM CDT WED JUN 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT ACROSS ALL OF NORTH TEXAS WITH STORMS MOST LIKELY NORTH OF INTERSTATE 20. A FEW STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING DOWNBURST WINDS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE DUE TO THE SLOW MOVEMENT OF THE STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORM CHANCES WILL CONTINUE ACROSS ALL OF NORTH TEXAS THURSDAY THROUGH FRIDAY AFTERNOON. A FEW SEVERE STORMS WILL BE POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS. THERE WILL ALSO BE A THREAT FOR HEAVY RAINFALL. THUNDERSTORM CHANCES WILL END FROM WEST TO EAST FRIDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THROUGH THIS EVENING... ESPECIALLY NORTH OF INTERSTATE 20.
In the hours before
Local storm report, Jun 6, 2:30 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
230 PM CDT WED JUN 06 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG FORESTBURG 33.53N 97.57W
06/06/2012 MONTAGUE TX LAW ENFORCEMENT
POWER LINES DOWN IN FORESTBURGSpecial weather statement, Jun 6, 2:42 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
242 PM CDT WED JUN 6 2012
TXZ092-103-062015-
DENTON TX-COOKE TX-
242 PM CDT WED JUN 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
COOKE COUNTY
WESTERN DENTON COUNTY
AT 242 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES EAST OF
NOCONA TO 7 MILES NORTHEAST OF EAGLE MOUNTAIN...MOVING EAST AT 25
MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE ARGYLE...BARTONVILLE...
COPPER CANYON...CORINTH...CORRAL CITY...DENTON...DOUBLE OAK...FLOWER
MOUND...GAINESVILLE...HIGHLAND VILLAGE...JUSTIN...KRUM...LINDSAY...
MUENSTER...NORTHLAKE...ROANOKE...SANGER...SHADY SHORES AND TROPHY
CLUB.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...HALF
INCH-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM
THESE STORMS.
LAT...LON 3384 9717 3380 9720 3372 9715 3373 9710
3380 9710 3382 9706 3298 9704 3299 9738
3343 9738 3344 9749 3391 9748 3389 9744
3383 9744 3383 9737 3388 9734 3389 9730
3387 9726 3393 9721
TIME...MOT...LOC 1942Z 270DEG 21KT 3383 9741 3297 9734
82/JLDSpecial weather statement, Jun 6, 2:51 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 251 PM CDT WED JUN 6 2012 TXZ117-062015- PARKER TX- 251 PM CDT WED JUN 6 2012 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN PARKER COUNTY AT 251 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 9 MILES SOUTHWEST OF WEATHERFORD...MOVING NORTHEAST AT 15 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE ANNETTA...HUDSON OAKS... WEATHERFORD AND WILLOW PARK. NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. LAT...LON 3286 9774 3280 9754 3256 9777 3261 9798 TIME...MOT...LOC 1951Z 227DEG 14KT 3265 9782
Special weather statement, Jun 6, 3:14 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
314 PM CDT WED JUN 6 2012
TXZ092-103-062115-
DENTON TX-COOKE TX-
314 PM CDT WED JUN 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
COOKE COUNTY
DENTON COUNTY
AT 313 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTH OF
GAINESVILLE TO 3 MILES SOUTH OF FLOWER MOUND...MOVING EAST AT 20 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE ARGYLE...AUBREY...
CALLISBURG...CORINTH...CORRAL CITY...DENTON...DOUBLE OAK...FLOWER
MOUND...GAINESVILLE... HACKBERRY...HEBRON...HICKORY CREEK...HIGHLAND
VILLAGE...JUSTIN...KRUGERVILLE...KRUM...LAKE DALLAS...LEWISVILLE...
LINDSAY...LITTLE ELM...MUENSTER...PILOT POINT...ROANOKE...SANGER...
THE COLONY...TROPHY CLUB AND LAKE LEWISVILLE.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...HALF INCH
SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.
LAT...LON 3394 9695 3342 9694 3340 9684 3299 9685
3299 9740 3343 9738 3344 9749 3390 9748
3383 9744 3383 9737 3388 9734 3387 9726
3392 9721 3386 9716 3376 9718 3372 9711
3383 9706 3385 9710 3385 9703 3394 9696
TIME...MOT...LOC 2013Z 274DEG 18KT 3377 9718 3299 9708
82/JLDSpecial weather statement, Jun 6, 3:18 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
318 PM CDT WED JUN 6 2012
TXZ118-119-062115-
DALLAS TX-TARRANT TX-
318 PM CDT WED JUN 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
DALLAS COUNTY
TARRANT COUNTY
AT 317 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
GUSTY OUTFLOW WINDS ALONG A LINE EXTENDING FROM 2 MILES SOUTHEAST OF
FLOWER MOUND TO ARLINGTON TO 3 MILES EAST OF BURLESON...MOVING EAST
AT 25 MPH. THESE STRONG WINDS ARE OCCURRING ABOUT 30 MINUTES BEFORE
THE ONSET OF RAIN AND THUNDER.
CITIES IN THE PATH OF THESE STORMS INCLUDE ADDISON...ARLINGTON...
AZLE...BALCH SPRINGS...BEDFORD...BENBROOK...BLUE MOUND...
CARROLLTON...CEDAR HILL...COCKRELL HILL...COLLEYVILLE...COPPELL...
CROWLEY...DALLAS...DALWORTHINGTON GARDENS...DESOTO...DUNCANVILLE...
EAGLE MOUNTAIN...EDGECLIFF...EULESS...EVERMAN...FARMERS BRANCH...
FOREST HILL...FORT WORTH...GARLAND...GLENN HEIGHTS...GRAND PRAIRIE...
GRAPEVINE...HALTOM CITY...HASLET...HIGHLAND PARK...HURST...
HUTCHINS...IRVING...KELLER...KENNEDALE...LAKE WORTH...LAKESIDE...
LANCASTER...MANSFIELD...MESQUITE...NORTH RICHLAND HILLS...PANTEGO...
PECAN ACRES...PELICAN BAY...RENDON...RICHARDSON...RICHLAND HILLS...
RIVER OAKS...ROWLETT...SACHSE...SAGINAW...SANSOM PARK...SEAGOVILLE...
SOUTHLAKE...SUNNYVALE...UNIVERSITY PARK...WATAUGA...WESTWORTH...WHITE
SETTLEMENT...WILMER AND CEDAR HILL STATE PARK.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE
STORMS.
LAT...LON 3298 9652 3255 9652 3255 9755 3300 9755
TIME...MOT...LOC 2017Z 260DEG 20KT 3300 9705 3270 9707
3255 9725
82/JLDLocal storm report, Jun 6, 3:21 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
321 PM CDT WED JUN 06 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM HAIL 1 NW HIGHLAND VILLAGE 33.10N 97.07W
06/06/2012 E1.00 INCH DENTON TX TRAINED SPOTTERThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 1:00 PM CDT | Special Weather Statement | FWD | Wise | 30 min |
| Jun 6, 1:18 PM CDT | Special Weather Statement | FWD | Montague | 27 min |
| Jun 6, 1:34 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 41 min |
| Jun 6, 1:39 PM CDT | Severe Thunderstorm Warning | FWD | Wise | 66 min |
| Jun 6, 2:04 PM CDT | Special Weather Statement | FWD | Parker | 26 min |
| Jun 6, 2:10 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 50 min |
| Jun 6, 2:15 PM CDT | Special Weather Statement | FWD | Cooke | 30 min |
| Jun 6, 2:19 PM CDT | Special Weather Statement | FWD | Tarrant | 26 min |
| Jun 6, 2:42 PM CDT | Special Weather Statement | FWD | Cooke, Denton | 33 min |
| Jun 6, 2:49 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 26 min |
| Jun 6, 2:51 PM CDT | Special Weather Statement | FWD | Parker | 24 min |
| Jun 6, 3:14 PM CDT | Special Weather Statement | FWD | Cooke, Denton | 61 min |
| Jun 6, 3:18 PM CDT | Special Weather Statement | FWD | Dallas, Tarrant | 57 min |
| Jun 6, 3:29 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 46 min |
| Jun 6, 3:44 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Rockwall | 46 min |
| Jun 6, 4:25 PM CDT | Special Weather Statement | FWD | Johnson, Tarrant | 35 min |
| Jun 6, 4:28 PM CDT | Severe Thunderstorm Warning | FWD | Collin | 47 min |
| Jun 6, 4:33 PM CDT | Special Weather Statement | FWD | Anderson | 27 min |
| Jun 6, 4:35 PM CDT | Special Weather Statement | FWD | Grayson | 25 min |
| Jun 6, 4:44 PM CDT | Severe Thunderstorm Warning | FWD | Dallas | 46 min |
| Jun 6, 4:45 PM CDT | Special Weather Statement | FWD | Johnson | 30 min |
| Jun 6, 4:54 PM CDT | Areal Flood Advisory | FWD | Collin, Dallas | 2 hr |
| Jun 6, 5:01 PM CDT | Special Weather Statement | FWD | Rockwall | 29 min |
| Jun 6, 5:07 PM CDT | Special Weather Statement | FWD | Bosque, Johnson | 23 min |
| Jun 6, 5:18 PM CDT | Special Weather Statement | FWD | Fannin | 27 min |
| Jun 6, 5:29 PM CDT | Special Weather Statement | FWD | Bosque, Johnson | 31 min |
| Jun 6, 5:34 PM CDT | Special Weather Statement | FWD | Henderson | 26 min |
| Jun 6, 5:50 PM CDT | Special Weather Statement | FWD | Anderson | 25 min |
| Jun 6, 6:01 PM CDT | Special Weather Statement | FWD | Hunt | 29 min |
| Jun 6, 6:04 PM CDT | Special Weather Statement | FWD | Henderson | 26 min |
| Jun 6, 6:27 PM CDT | Special Weather Statement | FWD | Bosque | 33 min |
| Jun 6, 6:44 PM CDT | River Flood Warning | FWD | Dallas | 6 hr |
| Jun 6, 6:46 PM CDT | Special Weather Statement | FWD | Navarro | 29 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.